# SDR USAA040633

- Difficulty date: August 28, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT CARGO INNER WEB CRACKED .25 INCH, LIGHTENING HOLE AFT OF SPRING MOUNT.  REMOVED DAMAGE, INSTALLED DOUBLER PER EA 78996.  (M)
